# SDR CHQA000596

- Difficulty date: December 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N833
- Make and model: Emb EMB-135LR
- Aircraft serial: 145687
- Aircraft time: 5,230 hours, 4,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT REAR EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED RIGHT REAR EMERGENCY EXIT LIGHT IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
